Oklahoma, 2011

Tornadoes and Flash Flooding in Oklahoma, April 24 to 25, 2011

April 24 to 25, 2011 · NWS TSA · 37 events in 16 counties and zones

On the afternoon of the 24th, a stalled frontal boundary extended across northwestern Arkansas and far southeastern Oklahoma. This boundary began to lift to the north with widespread showers and thunderstorms initiating north of the boundary and affecting much of eastern Oklahoma.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$220,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

On the afternoon of the 24th, a stalled frontal boundary extended across northwestern Arkansas and far southeastern Oklahoma. This boundary began to lift to the north with widespread showers and thunderstorms initiating north of the boundary and affecting much of eastern Oklahoma. Recent heavy rains had saturated the ground and the additional heavy rainfall with this activity resulted in widespread flash flooding. Large hail was also observed with the stronger storms as well as two brief tornadoes. The activity continued into the early morning hours of the 25th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 24, 2:18 PM CST, 42 minutes earlier.

Area forecast discussion, Apr 24, 2:18 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SUN APR 24 2011

.DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.

AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.

TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL  MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.

LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  75  49  70 /  80  70  20  10
FSM   63  77  57  74 /  70  80  40  30
MLC   65  79  54  73 /  70  50  30  10
BVO   57  73  47  68 /  90  70  20  10
FYV   63  75  52  70 /  80  80  40  20
BYV   60  76  51  70 /  90  90  50  20
MKO   61  75  50  73 /  80  70  30  20
MIO   59  73  47  69 /  80  80  30  10
F10   63  78  51  70 /  80  60  30  20
HHW   66  80  59  81 /  60  50  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....06
Hazardous weather outlook, Apr 24, 12:18 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
117 PM CDT SUN APR 24 2011

...SEVERE STORMS AND FLOODING RAINS EXPECTED...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...MID AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.

HEAVY RAIN.
	RISK...CRITICAL.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

DISCUSSION...
A STATIONARY BOUNDARY ACROSS SOUTHEAST OKLAHOMA AND INTO SOUTHERN
ARKANSAS WILL PROVIDE THE FOCUS FOR STRONG CONVECTION THIS
AFTERNOON. UNTIL THEN...MOIST UNSTABLE AIR WILL OVERRIDE THE FRONT
AND DEVELOP SHOWERS AND SCATTERED THUNDERSTORMS OVER MOST OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS PRECIPITATION WILL
OCCASIONALLY BE HEAVY AND WILL POSE THE POTENTIAL FOR ADDITIONAL
FLASH FLOODING RAINS. ONE TO TWO INCH AMOUNTS COULD EASILY OCCUR
OVER AN HOURS TIME.
SOUTH OF THE FRONT...THERE WILL ALSO BE A RISK FOR ISOLATED
TORNADOES WITH THE STRONGEST STORMS. WIND SHEAR IS FAVORABLE AND
THE AIRMASS IS QUITE UNSTABLE. MODELS SUGGEST CONVECTION
DEVELOPING MID TO LATE AFTERNOON AND MOVING NORTHEAST INTO WESTERN
ARKANSAS BY EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT
HOWEVER.
HEAVY RAIN WILL BE A MAJOR CONCERN THROUGH THE NIGHT. THE
CONVECTION THIS AFTERNOON WILL DROP PLENTY OF RAIN...BUT
ADDITIONAL RAIN IS EXPECTED TO DEVELOP NORTH OF THE FRONT TONIGHT
AND MAY RESULT IN NEARLY CONTINUOUS LIGHT TO MODERATE RAIN FOR
SEVERAL HOURS. TOTAL RAINFALL FROM SATURDAY THROUGH MONDAY MORNING
COULD TEN INCHES IN SOME LOCATIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES... LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The radar

The Tulsa radar (KINX), 28 km away, was scanning. The volume nearest the first event began at 20:58 UTC.

Open the radar archive at this moment

Event by event

18 hail, 15 flash flood, 2 tornado, 2 thunderstorm wind. Local standard time, as filed.

Hail, Tulsa

When
April 24, 3:00 PM CST
Where
Tulsa County, Owasso
Measured
1 in hail
Reported by
NWS Employee
Coordinates
36.270, -95.850

Flash Flood, Okmulgee

When
April 24, 3:00 PM CST to April 25, 2:00 AM CST
Where
Okmulgee County, 1.05 mi NNW of Beggs to 1.15 mi NNW of Beggs
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.744, -96.076

Several cars were stranded in flood water.

Flash Flood, Okmulgee

When
April 24, 3:00 PM CST to April 25, 2:00 AM CST
Where
Okmulgee County, 1.5 mi NW of Morris to 1.14 mi WNW of Morris
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.617, -95.866

An officer reported one to two feet of water over several roadways in and around Morris.

Flash Flood, Muskogee

When
April 24, 3:00 PM CST to April 25, 2:00 AM CST
Where
Muskogee County, 0.94 mi NW of Haskell to 0.42 mi WSW of Haskell
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.828, -95.684

Numerous county roads were flooded and impassable in and around Haskell.

Flash Flood, Adair

When
April 24, 3:00 PM CST to April 25, 2:00 AM CST
Where
Adair County, Watts to 0.75 mi ENE of Addielee
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.120, -94.570

Several water rescues were necessary due to flooding near Watts and Westville.

Tornado, Pittsburg

When
April 24, 4:05 PM CST to 4:06 PM CST
Where
Pittsburg County, 3.5 mi SE of Scipio to 3.7 mi SE of Scipio
Rating
EF0
Path length
0.5 mi
Path width
100 yd
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.014, -95.926

A tornado blew down large tree limbs, damaged the roof of a permanent home, and blew the roof off of a barn. Maximum estimated wind in the tornado based on this damage was about 80 mph.

Hail, Haskell

When
April 24, 4:57 PM CST
Where
Haskell County, 0.51 mi NE of Stigler
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.255, -95.123

Flash Flood, Adair

When
April 24, 5:16 PM CST to April 25, 2:00 AM CST
Where
Adair County, Proctor to 1.93 mi SSW of Proctor
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.970, -94.780

Baron Fork Creek came out of its banks and flooded portions of Highway 62.

Flash Flood, McIntosh

When
April 24, 5:16 PM CST to April 25, 2:00 AM CST
Where
McIntosh County, 3.09 mi N of Checotah to 3 mi NNW of Checotah
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.474, -95.527

Checotah Middle School buildings were flooded.

Hail, Latimer

When
April 24, 5:47 PM CST
Where
Latimer County, Wilburton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.920, -95.320

Hail, Tulsa

When
April 24, 5:52 PM CST
Where
Tulsa County, 1 mi E of Owasso
Measured
1.5 in hail
Property damage
$20,000
Reported by
Public
Coordinates
36.270, -95.832

Hail, Rogers

When
April 24, 5:53 PM CST
Where
Rogers County, 6.81 mi NNW of Catoosa
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.270, -95.800

Hail, Tulsa

When
April 24, 5:56 PM CST
Where
Tulsa County, 0.61 mi WSW of Collinsville
Measured
1.75 in hail
Property damage
$10,000
Reported by
NWS Employee
Coordinates
36.366, -95.840

Hail, Le Flore

When
April 24, 5:58 PM CST
Where
Le Flore County, 0.9 mi ENE of Cameron
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
35.135, -94.535

Tornado, Le Flore

When
April 24, 6:03 PM CST
Where
Le Flore County, 1 mi SE of Monroe
Rating
EF0
Path length
0.3 mi
Path width
150 yd
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.970, -94.507

A tornado damaged the roof of a permanent home and snapped large tree limbs. Maximum estimated wind in the tornado based on this damage was about 85 mph.

Hail, Le Flore

When
April 24, 6:05 PM CST
Where
Le Flore County, Poteau
Measured
1.5 in hail
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.050, -94.620

Thunderstorm Wind, Le Flore

When
April 24, 6:09 PM CST
Where
Le Flore County, Poteau
Measured
52 kt (60 mph) measured gust
Reported by
Emergency Manager
Coordinates
35.050, -94.620

Thunderstorm wind gusts of up to 60 mph were measured in town.

Flash Flood, Sequoyah

When
April 24, 6:18 PM CST to April 25, 12:00 AM CST
Where
Sequoyah County, 1.36 mi SW of Roland to 1.11 mi SW of Roland
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.407, -94.538

Highway 64 in Roland was flooded and closed.

Flash Flood, Cherokee

When
April 24, 6:19 PM CST to April 25, 12:00 AM CST
Where
Cherokee County, Tahlequah to 2.8 mi SSW of Tahlequah
Cause
Heavy Rain
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.920, -94.970

Cars were stranded with several water rescues necessary as a result of flooding. Flood water was over Highway 82 near Moodys Corner.

Flash Flood, Le Flore

When
April 24, 6:22 PM CST to April 25, 12:00 AM CST
Where
Le Flore County, Arkoma to 1.31 mi SSE of Arkoma
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.350, -94.450

Homes and businesses were flooded.

Flash Flood, Le Flore

When
April 24, 6:23 PM CST to April 25, 12:00 AM CST
Where
Le Flore County, 0.73 mi W of Poteau to 1.32 mi ESE of Poteau
Cause
Heavy Rain / Burn Area
Reported by
Emergency Manager
Coordinates
35.049, -94.633

Up to two feet of water covered several roads in and around town.

Hail, Tulsa

When
April 24, 6:23 PM CST
Where
Tulsa County, Skiatook
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.370, -96.000

Hail, Washington

When
April 24, 6:30 PM CST
Where
Washington County, Ramona
Measured
1 in hail
Reported by
Public
Coordinates
36.530, -95.920

Flash Flood, Sequoyah

When
April 24, 6:32 PM CST to April 25, 12:00 AM CST
Where
Sequoyah County, Sallisaw to 2.56 mi SW of Sallisaw
Cause
Heavy Rain
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.470, -94.800

Numerous county roads were closed due to high water and portions of I-40 were flooded. Several cars were stranded in the flood water.

Flash Flood, Haskell

When
April 24, 6:40 PM CST to April 25, 12:00 AM CST
Where
Haskell County, 2.3 mi NE of Whitefield to 3.07 mi SSE of Whitefield
Cause
Heavy Rain
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
35.273, -95.200

Portions of Highways 82 and 31 were flooded, as were a number of county roads, resulting in closures. Numerous vehicles were stranded in the flood water.

Flash Flood, Le Flore

When
April 24, 6:43 PM CST to April 25, 12:00 AM CST
Where
Le Flore County, 1.92 mi W of Smacker to 2.05 mi NNE of Howe
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.016, -94.704

Many county roads were closed due to high water.

Flash Flood, McIntosh

When
April 24, 6:50 PM CST to April 25, 12:00 AM CST
Where
McIntosh County, 1.68 mi E of Eufaula to 0.54 mi E of Eufaula
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.275, -95.551

Roads near Paradise Point were flooded.

Flash Flood, Le Flore

When
April 24, 6:51 PM CST to April 25, 12:00 AM CST
Where
Le Flore County, Poteau to 0.24 mi NE of Poteau
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.050, -94.620

A swift water rescue was necessary due to flooding in town.

Hail, Washington

When
April 24, 6:51 PM CST
Where
Washington County, 3 mi SE of Bartlesville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.719, -95.962

Hail, Nowata

When
April 24, 6:57 PM CST
Where
Nowata County, 7 mi W of Nowata
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
36.700, -95.756

Hail, Washington

When
April 24, 7:00 PM CST
Where
Washington County, 0.39 mi WSW of Dewey
Measured
0.88 in hail
Reported by
Public
Coordinates
36.797, -95.936

Hail, Washington

When
April 24, 7:00 PM CST
Where
Washington County, Copan
Measured
0.88 in hail
Reported by
Public
Coordinates
36.900, -95.930

Hail, Rogers

When
April 24, 8:47 PM CST
Where
Rogers County, 6.81 mi NNW of Catoosa
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.270, -95.800

Hail, Tulsa

When
April 24, 10:00 PM CST
Where
Tulsa County, Skiatook
Measured
1.75 in hail
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
36.370, -96.000

Hail, Osage

When
April 24, 10:03 PM CST
Where
Osage County, 6 mi W of Skiatook
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
36.370, -96.108

Hail, Tulsa

When
April 24, 10:09 PM CST
Where
Tulsa County, 0.48 mi ENE of Sperry
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
36.301, -95.992

Thunderstorm Wind, Delaware

When
April 25, 12:57 AM CST
Where
Delaware County, 1.4 mi ENE of West Siloam Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
36.178, -94.577

Strong thunderstorm wind blew down a tree.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2011Every state in 2011This day in weather historyThe tornado archive for Oklahoma, 2011Warnings in Oklahoma, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 296237, 296238, 296239, 296240, 296241, 302327, 296242, 296243, 296244, 296245, 296246, 296247, 296248, 296252, 302330, 296253, 296254, 296264, 296265, 296266, 296267, 296268, 296269, 296270, 296272, 296273, 296275, 296276, 296277, 296278, 296279, 296280, 296282, 296283, 296284, 296285, 296294.